# SDR DALA2023012400571

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 87,088 hours, 16,777 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Slide Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L.   REPOSITIONED LAMP, SLIDE INDICATOR LIGHT WORKING NORMALLY. B767- 400 AMM 52-71. ITEM OK .
